# SDR RAIA9910037

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW124B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 8260121
- Condition: Failed
- Location: Lt Engine
- Part time: 1,746 hours
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

7391 - XNA - LEFT GENERATOR INOP.  MAINTENANCE REPLACED LEFT GENERATOR.
